# SDR SWAA2019021329584

- Difficulty date: January 2, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 807+1 TO BS 827, LBL 45.  R&R SEAT TRACK. IAW SRM.
